Stability, Boundedness, and Square Integrability of Solutions of Neutral Fourth-Order Differential Equations

Authors

  • Mebrouk Rahmane University of Adrar
  • Moussadek Remili University of Oran 1
  • Linda D. Oudjedi. University of Oran 1

Keywords:

Lyapunov Functional, Neutral Differential Equations of Fourth Order, Uniform Asymptotic Stability, Square Integrability

Abstract

The purpose of this paper is to establish a new result, which guarantees the asymptotic stability and boundedness of the zero solution and the square integrability of solutions and their derivatives to neutral type nonlinear differential equations of fourth-order. We illustrate our results by an example at the end of the paper.

Downloads

Published

2019-09-17

How to Cite

Rahmane, M., Remili, M., & D. Oudjedi., L. (2019). Stability, Boundedness, and Square Integrability of Solutions of Neutral Fourth-Order Differential Equations. Armenian Journal of Mathematics, 11(10), 1–17. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/265